# SDR SWIA200211136

- Difficulty date: August 17, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 10,887 hours, 9,469 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1023
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,056 hours, 4,363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND UPON RETRACTING LANDING GEAR, RECEIVED A NOSE GEAR UP DISAGREE WARNING.  EXTENDED THE LANDING GEAR AND THE WARNING DID NOT PERSIST.  ATTEMPTED TO RETRACT GEAR AGAIN.  WARNING RETURNED.  RETURNED TO BIL.  REMOVED AND REPLACED THE NOSE LANDING GEAR SOLENOID VALVE IAW CRJ MM 32-33-10.  PERFORMED SEVERAL GEAR SWINGS.  OPS CHECKS GOOD.
